Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solution of the basin problem for Henon-like attractors
KTH, Superseded Departments, Mathematics.
2001 (English)In: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 143, no 2, 375-434 p.Article in journal (Refereed) Published
Abstract [en]

For a large class of non-uniformly hyperbolic attractors of dissipative diffeomorphisms, we prove that there are no holes in the basin of attraction: stable manifolds of points in the attractor fill-in a full Lebesgue measure subset. Then, Lebesgue almost every point in the basin is generic for the SRB (Sinai-Ruelle-Bowen) measure of the attractor. This solves a problem posed by Sinai and by Ruelle, for this class of systems.

Place, publisher, year, edition, pages
2001. Vol. 143, no 2, 375-434 p.
Keyword [en]
strange attractors, ergodic-theory, axiom
Identifiers
URN: urn:nbn:se:kth:diva-20328ISI: 000166745100005OAI: oai:DiVA.org:kth-20328DiVA: diva2:339023
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Benedicks, Michael
By organisation
Mathematics
In the same journal
Inventiones Mathematicae

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf